# SDR FDEA201703010723

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 54,416 hours, 26,035 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Rat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT AT FL390, A RAT UNLOCKED EICAS MESSAGE  AND RAT UNLOCKED LIGHT IN RAT SWITCH ILLUMINATED.  FIVE MINUTES LATER BOTH WARNINGS WERE NO LONGER  DISPLAYED.   NO RAT UNLOCKED MESSAGE AT BLOCK IN.  DEPLOYED RAT IAW AMM 29-21-00-2 AND RECEIVED A RAT UNLOCKED  MESSAGE.USING FRM FAULT CODE 29-21-14-00 AND  AMM 29-21-17,  INSPECTED STOWED LIMIT SWITCH.  NO DEFECTS NOTED WITH SWITCH S10258.  FOUND  ASSOCIATED CONNECTOR UNSECURE.  REMOVED, CLEANED, AND SECURED THE CONNECTOR IAW SWPM 20-60-00.  STOWED THE RAT IAW AMM 29-21-00-2 AND RAT UNLOCKED  INDICATION RETURNED TO NORMAL.
